# SDR SWAA2020102820204

- Difficulty date: September 28, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 9 RIB IS CRACKED AT THE LOWER END OF NR 3 STIFFNER.  REPAIRED RT HORIZONTAL STAB NR 9 RIB AT THE LOWER END OF NR 3 STIFFENER, IAW SRM 55-10-09-2R-4 89004U 03OCT20.
